# SDR YENA2023100201175

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N988JT
- Make and model: Airbus A321-231
- Aircraft serial: 07956
- Aircraft time: 23,744 hours, 4,674 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 200301E00000309
- Part serial: 200301E00006807
- Condition: Failed
- Location: Slats
- Part time: 23,744 hours, 4,674 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#34, SFO-BOS. 'F/CTL SLATS FAULT WHEN FLAP HANDLE MOVED TO 1 DURING APPROACH. ECAM/QRH RECYCLE UNSUCCESFUL. SLATS STUCK AT 0. WHEN FLAP HANDLE MOVED TO 2 DURING QRH PROCEDURE, FCTL ALTN LAW ECAM OCCURRED. LANDING PERFORMED WITH FLAPS 3, SLATS 0 , DIRECT LAW APPROACH SPEED 163; REMOVED AND REPLACED SFCC 1 IAW AMM 27-80-00. OPS CHECK GOOD.
